Anti-psychiatry maniacs at Benzo Buddies play doctor, tell crazy woman to take magnesium tablet, forget fact she can’t feel her head or arms

Feeling insane
« on: December 10, 2017, 06:07:59 pm »

[Buddie]

Hey guys

Just need some help. Just feeling nuts. Like I can barely write this message. I feel zero connection with myself or reality. My intrusive thoughts of regret, fear and self loathing won’t stop!!! I can’t look in the mirror because it triggers obsessive thoughts about appearance and aging.

The physical stuff is bad enough, but this mental stuff will not stop!!!!

Starting to think this is NOT withdraw!!

Thanks in advance.
[…]

Re: Feeling insane
« Reply #1 on: December 10, 2017, 06:23:36 pm »

[Buddie]

I’m thinking this is not withdrawal either. I dont feel my arms and head, I feel extremely weak. I cant do anything, i’m Just afraid of dying.

Take care […], i’m here if you wanna talk about withdrawal or anything else if you’re borred

Re: Feeling insane
« Reply #2 on: December 10, 2017, 06:29:37 pm »

[Buddie]

Try a tablet of magnesium, 250 mg. It will make you drowsy and take the edge off. It works on the GABA, which is what is going on in your brain. The magnesium won’t hurt you at that dosage, and it will help you relax.

Best wishes. I’m not a doctor, but just one-quarter of a tablet works for me

Re: Feeling insane
« Reply #3 on: December 10, 2017, 07:59:43 pm »

[Buddie]

[…],
Thanks and sorry you’re suffering. I know it’s probably withdraw. It’s just SO strange.

Julianna,
I have not tried magnesium, but may give it a try.

Praying for healing or windows for all of us!! 🙂

Re: Feeling insane
« Reply #4 on: December 10, 2017, 09:57:26 pm »

[Buddie]

I know what you mean […]. I look in the mirror and have lost most of my hair and my skin is so dry and oily all th time. I’m hurting with strange anxiety in my chest and intense pain. It’s such a shit show of emotions and then often no emotions. I really have my doubts this is withdrawl as well today. Hurting all around

Ashton tapers cause turkey neck

I have aged drastically!
« on: December 08, 2017, 10:51:47 pm »

[Buddie]

Struggling. Seems like I have aged 20 years in the past 6 months. Wrinkles galore, turkey neck, gaunt and pale. It’s really scary. I can’t handle looking at myself. So disturbing!! It this withdraw? Am I seeing a distorted view of myself and exaggerating every line?

Feel horrible and ill constantly. Weak and tired. Does this get better? Will we look and feel healthy and younger again? Is this permanent?

Thoughts are welcome!

Re: I have aged drastically!
« Reply #1 on: December 08, 2017, 11:06:19 pm »

[Buddie]

I can’t say if it gets better or not, but I don’t recognize myself anymore either, so you’re not alone buddy.

Kooky Monday: Benzo withdrawal causes acne

Acne breakouts during rapid taper
« on: April 03, 2017, 12:42:59 pm »

[Buddie]

Hi buddies,
I’m 2 months in on a forced rapid taper of valium & have 2 more months to go before I hit 0. I have suffered from acne since I was about 13 years old~it started out as cystic acne & has unfortunately left a lot of scarring. It continued throughout my 20’s then started clearing up when I was about 32. Before I started my taper I was having some hormonal issues & my acne resurfaced~but this time as mainly very oily skin, blackheads, & a smattering of pimples around that time of the month. However, about 5 weeks into my taper my skin started to get extremely oily & I started getting lots of pimples. Yesterday a cyst surfaced on my chin ? I haven’t had cystic acne since I was a teenager! It’s so embarrassing. Does anyone know if benzo withdrawal & acne are related? My guess is that since the withdrawal symptoms pretty much encompass every part of our bodies, I wouldn’t be surprised if it messes with our hormones as well. Has anyone else experienced this symptom? & when will it go away? I have enough to worry about what with all the symptoms I’m already having that cystic acne is the LAST thing I need! Thank you to everyone in advance & I hope everyone has a good start to the week ?

Ashton tapers cause female baldness

Hair loss/thinning
« on: February 25, 2017, 09:19:27 am »

[Buddie]

Did anyone have massive thinning or hair loss possibly stress related? I’m around months off Klonopin and I’m very young. This thinning is so depressing 

Benzo class action lawsuit dreamers keep banging their heads against the wall

Class Action Lawsuit-Please read
« on: July 15, 2016, 02:45:21 pm »

[Buddie]

Hello everyone,
I am a member of a FB Benzodiazapine Legal board. Evidentally there is a Law firm called Sokolaw Law Firm that is taking intakes from people that have been harmed from Benzodiazapines. I just called and did an intake giving them a description of my physical, mental,and financial suffering/losses that I have sustained. Their phone number is 1-800-568-4832 or 1-866-444-9876. They are also working with Co-Councils in Canada and other counties.You may call them if you live outside of the U.S. Please call and tell them your story.Tell them that you are a new caller and are requesting an intake questionnaire. We need to stand in solidarity.
[…]